KIT | KIT-Bibliothek | Impressum | Datenschutz

The global Cauchy problem for the NLS with higher order anisotropic dispersion

Chaichenets, Leonid; Pattakos, Nikolaos

Abstract:
We use a method developed by Strauss to obtain global well-posedness results in the mild sense and existence of asymptotic states for the small data Cauchy problem in modulation spaces Ms¦(p,q) (R$^{d}$), where q=1 and s ≥0 or q ∈ (1, ∞] and s> d¦q' for a nonlinear Schr¨odinger equation with higher order anisotropic dispersion and algebraic nonlinearities.

Open Access Logo


Verlagsausgabe §
DOI: 10.5445/IR/1000104829
Veröffentlicht am 30.12.2020
Originalveröffentlichung
DOI: 10.1017/S0017089519000491
Cover der Publikation
Zugehörige Institution(en) am KIT Institut für Analysis (IANA)
Publikationstyp Zeitschriftenaufsatz
Publikationsmonat/-jahr 01.2021
Sprache Englisch
Identifikator ISSN: 0017-0895, 1469-509X
KITopen-ID: 1000104829
Erschienen in The Glasgow mathematical journal
Verlag Cambridge University Press (CUP)
Band 63
Heft 1
Seiten 45-53
Vorab online veröffentlicht am 12.12.2019
Schlagwörter 2010 Mathematics Subject Classification. Primary 35A01, 35A02, 35Q55; Secondary 35B40
Nachgewiesen in Scopus
KIT – Die Forschungsuniversität in der Helmholtz-Gemeinschaft
KITopen Landing Page